Zaidman, Samuel
Existence of almost-periodic ultra-weak solutions to the equation u ' (t)=a(t)Au(t)+f(t) in Hilbert spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989) , p. 201-208
Zbl 0679.34041 | MR 1020194
URL stable : http://www.numdam.org/item?id=RSMUP_1989__81__201_0

Bibliographie

1) A.M. Fink, Almost-Periodic Differential Equations, Lectures Notes in Math., vol. 377, Springer-Verlag, Berlin-Heidelberg-New York (1974). MR 460799 | Zbl 0325.34039

[2] S. Zaidman, Almost-Periodic Functions in Abstract Spaces, vol.126, Pitman Publishing, R.N.M., Boston-London-Melbourne (1985). MR 790316 | Zbl 0648.42006

[3] S. Zaidman, Uniqueness of bounded weak solutions to the equation u'(t) = = a(t)Au(t) in Hilbert spaces, Libert. Math. (1988), vol. 8, 65-67. MR 973126 | Zbl 0669.34039

[4] S. Zaidman, Almost-periodic solutions of differential equations with diagonal operators, Ann. Sc. Math. Québec (1988), vol. 12, no. 2, 287-291. MR 978460 | Zbl 0671.34054